A Case Report on Steroid Induced Acneiform Eruptions

Published on:March 2017
Indian Journal of Pharmacy Practice, 2017; 10(1):65-67
Case Report | doi:10.5530/ijopp.10.1.14


A Case Report on Steroid Induced Acneiform Eruptions


Authors and affiliation (s):

Kavipriya Jeyaraj1, Megha Krishnakumar1*, Velusamy Sivakumar1, Leelakrishnan Venkatakrishnan2

1Department of Pharmacy Practice, PSG College of Pharmacy, Coimbatore, Tamil Nadu, INDIA

2Department of Gastroenterology, PSG hospitals, Coimbatore, Tamil Nadu, INDIA 

Abstract:

Acne is the chronic inflammatory disease of the pilosebaceous unit, characterized by the formation of comedones, erythematous papules and pustules shortly after starting topical or oral corticosteroid. We report a case of acneiform eruptions on a Eosinophilic gastroenteritis (EGE) patient who was treated with prednisolone 30 mg 1-0-0, 2 weeks, three months ago. She developed pustular rashes over the face and back on and off during past 3 months. Presently she got admitted in the gastroenterology department for reoccurence of the symptoms associated with EGE and treated with prednisolone 30 mg 1-0-0. Dermatology opinion was sought for the aggravated pustular rashes over the face and back confirmed to be prednisolone induced acneiform eruptions. Following which, prednisolone was withdrawn within 48 h of admission and treated symptomatically with Clindamycin 1% gel.

Key words: Eosinophilic gastroenteritis, Acneiform eruptions, Prednisolone, Steroids, Pustular Rashes.




 

The Official Journal of Association of Pharmaceutical Teachers of India (APTI)
(Registered under Registration of Societies Act XXI of 1860 No. 122 of 1966-1967, Lucknow)

Indian Journal of Pharmacy Practice (IJOPP) [ISSN-0974-8326] is the official journal of Association of Pharmaceutical Teachers of India (APTI) and is being published since 1967.

DOI HISTORY

IJOPP uses reference linking service using Digital Object Identifiers (DOI) by Crossref. Articles from the year 2014 are being assigned DOIs for its permanent URLs